Hi everyone, I’ve been taking Pregabalin for about 5 weeks now, after taking Gabepentin for 5yrs,started off on 50mg 3 x a day, didn’t seem to be helping much, more the nerve pain, it just kept flaring up, so back to docs who adviced start to up my dose to 100mg 3 x a day, so I did 1 week increasing my evening dose, didn’t feel to bad, nerve pain still there, then this week I’ve to increase my luchtime dose, did that today, not feeling too great, head a little fuzzy, but burning pain and sensitivity in my legs is still as bad, when do I decide if this is any good, what has you’re experience been like, is it still early days, I just don’t want to be wasting my time, oh and how do I know that these aren’t making it worse, sorry for going on, just need some advice, take care, Jean x x
I’m a big Pregabalin fan! I was very wary about taking it as I had a horrendous experience on Gabapentin (pregablin is a ‘cleaner’ version according to my MS nurse) but apart from feeling a bit fuzzy the first morning after taking it, by the lunchtime, I’d already noticed a difference. I think I started with 75mg dose which increased to 150mg. I’m up to the maximum of 600mg now which I take 300mg in the morning and then another 300mg around 6pm. I don’t get any side effects from it at all unlike Baclofen and Amitriplyline which still have the capacity to knock me out!
I take Pregabalin for a permanent numb and ‘fizzy’ leg. Some days I swear it feels almost normal. I really notice the difference if I’m late taking it now - my leg almost catches when I’m walking. I firmly believe it’s saved my mobility.
Good luck with whatever you decide. Take care x
Thanks for you’re reply, and what a really positive one, I’m just hoping it takes all the burning/cold pain away, but maybe I should just settle for it being better, thanks again, Jean x
Just want to go with Tweacle Tart, i wasiitially given Gabapentin but had immediate side effects so was changed to preagabalin by my neuro, I’m on 300.iin the morning and 300 in the evening also, I’ve never had any side effects and they certainly help with the pain. I’ve never had weight gain either which im grateful for because a lot of people have. I do think maybe go longer than 5 weeks, I remember being on a lower dose and it didn’t really have any effect, it wasn’t until I took the maximum and it got in my system that I felt it had worked. Good luck x